# SDR ASOA20161018042

- Difficulty date: October 18, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,859 hours, 23,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND LT & RT OVERWING EMERGENCY LIGHTS INOPERATIVE.   R & R THE BATTERY PACK NR 3 AT BS 677 AND THE LIGHT ASSY. CLEANED CONTACTS.
